MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC EVOLUTION QUICK INSERTER/DISTRACTOR (SQUID); FORCEPS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC EVOLUTION QUICK INSERTER/DISTRACTOR (SQUID); FORCEPS
Model Number 03.815.030
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Synthes/jnj representative.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the evolution quick inserter/distractor had a bent detachable block holder.It was observed during inspection of set by the loaners department.There was no patient involvement.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part 03.815.030, lot l450791: manufacturing site: hägendorf.Release to warehouse date: july 13, 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.A product investigation was completed: the received pusher block was found bent at proximal side of the device.Hence, the complaint is confirmed.Dimensional inspection was not performed due to post manufacturing damages.The relevant drawings were reviewed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.A definitive root cause could not be determined, it is possible that rough handling during use and/or processing could have contributed to the complaint condition.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EVOLUTION QUICK INSERTER/DISTRACTOR (SQUID)
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8676344
Report Number2939274-2019-58509
Device Sequence Number2220685
Product Code HTD
UDI-Device Identifier10705034728254
UDI-Public(01)10705034728254
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.815.030
Device Catalogue Number03.815.030
Device Lot NumberL450791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date06/28/2019
Patient Sequence Number1